# SDR 96ZZZM242

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 4TL623
- Condition: Failed
- Location: Ctr Fuel Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - DURING CRUISE, CREW WAS UNABLE TO TRANSFER FUEL OUT OF THE CENTER TANK.  REMOVED AND REPLACED WORN CENTER BOOST PUMP ON-OFF SWITCH, MFG P/N 4TL62-3.  OPERATIONAL CHECK NORMAL.
